# SDR SCNA09005

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N807SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33016
- Aircraft time: 19,700 hours, 7,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK MAINTENANCE FOUND THE ROW 8ABC EMERGENCY BATTERY PACK TO HAVE FAILED IT'S CAPACITY CHECK.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AND THE FUNCTIONAL CHECK IS NORMAL.
